# SDR SWAA2025010282388

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 78,054 hours, 46,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY SLIDE LADDER PIN NOT ATTACHED (LEFT SIDE).<[01] RESECURED LADDER PIN AND REINSTALLED ESCAPE SLIDE PER AMM 25-66-01 REF MT 725-61-06.
